Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 201, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 11, 2007, 5:52 PM CDT for Simpson County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2007, 5:52 PM CDT (22:52 UTC)
- Expired
- May 11, 2007, 6:23 PM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 41 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 112252
SVRJAN
MSC127-112345-
/O.NEW.KJAN.SV.W.0201.070511T2252Z-070511T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CDT FRI MAY 11 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 645 PM CDT
* AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LORMAN...OR ABOUT 10 MILES EAST OF OMA...AND MOVING NORTH AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PINOLA BY 635 PM CDT...
SHIVERS BY 640 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3188 9012 3191 9016 3204 9021 3205 9016
3205 8994 3204 8992 3178 8987 3177 8992
3177 9009
$$
OLB1 follow-up statement
000
WWUS54 KJAN 112323
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
623 PM CDT FRI MAY 11 2007
MSC127-112333-
/O.CAN.KJAN.SV.W.0201.000000T0000Z-070511T2345Z/
SIMPSON MS-
623 PM CDT FRI MAY 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR SIMPSON COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3188 9012 3191 9016 3204 9021 3205 9016
3205 8994 3204 8992 3178 8987 3177 8992
3177 9009
$$
OLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:47 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 11, 3:47 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 347 PM CDT FRI MAY 11 2007 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. MODELS CAME IN WITH LOWER POPS...SO MAY A FEW MINOR CHANGES. NO BIG CHANGES IN THE SHORT TERM. MAINTAINED THE SCATTERED POPS ACROSS THE SOUTH FOR TONIGHT... WHERE MOST OF THE ACTIVITY APPEARS TO BE DEVELOPING. THE CU HAVE DEVELOPED ACROSS THE AREA AND THE STORMS ARE INCREASING IN COVERAGE AND INTENSITY. SOUTHEASTERLY FLOW CONTINUES TO PUSH MOISTURE INTO THE REGION...ALTHOUGH A FEW LOCATIONS WERE ABLE TO MIX OUT TO LOWER 60/UPPER 50 DEWPOINTS. LAPSE WERE GOOD ACROSS THE AREA...SO WILL CONTINUE HAIL AS THE PRIMARY CONCERN IN THE HWO...WITH LIGHTNING...WINDS AND HEAVY RAIN. EXPECT STORMS TO BE DIURNAL IN NATURE SO MOST OF THE ACTIVITY SHOULD DIMINISH BY 9 OR 10 PM. THE MODELS CONTINUE TO SHOW THE BOUNDARY SINKING SOUTH INTO THE AREA SATURDAY. THE BOUNDARY MOVES INTO THE NORTHERN PORTIONS OF THE CWA FAIRLY EARLY...SO VERY CONVECTION WAS SHOWN. AROUND 18Z WHEN THE FRONT MOVES ALONG INTERSTATE 20...MORE CONVECTION BLOWS ACROSS THE CENTRAL AND SOUTHERN PORTIONS OF THE CWA. THE MODEL POPS WERE LOWER FOR SATURDAY/SATURDAY NIGHT ALSO. MAINTAINED SLIGHT CHANCE POPS FOR THE NORTH WITH THE SYSTEM COMING IN EARLY AND WENT WITH CHANCE POPS I-20 AND SOUTH. THE LAPSE RATES WERE SIMILAR TO TODAY ACROSS THE SOUTHERN HALF OF THE AREA...SO MAINTAINED THE SEE TEXT FOR STRONG THUNDERSTORMS SATURDAY. THERE WAS ALSO PLENTY OF CAPE AVAILABLE. FLOW ALOFT REMAINS LIGHT...SO KEPT MENTION OF SLOW MOVING STORMS PRODUCING LOCALIZED HEAVY RAIN/MINOR FLOODING. THE BOUNDARY SEEMS TO MOVE TOWARD THE COAST AS THE UPPER LOW GETTING PUSHED FURTHER OUT INTO THE GULF. DECIDED TO STICK WITH GUIDANCE VALUES FOR TEMPS...ALTHOUGH THE SOUTH COULD GET A DEGREE OR TWO WARMER. MID TO UPPER 80S LOOKED OK. NOT REAL SURE HOW COOL THE AREA WILL GET THE NEXT TWO NIGHTS. CLOUDS WERE ABLE TO CLEAR LAST NIGHT...SUSPECT THERE WILL BE MORE CLEARING TONIGHT...SO LOWER 60S SHOULD BE GOOD. THERE WILL BE A FEW CLOUDS SATURDAY NIGHT...SO MID 60S SHOULD BE GOOD. OVERALL...NO REAL CHANGES...A FEW TWEAKS TO THE POPS. .LONG TERM...OVERALL...NOT MUCH CHANGE FOR THE EXTENDED PORTION OF THE FORECAST. THE AREA WILL SEE A WEAK FRONT PUSH THROUGH SOMETIME BETWEEN SAT-SUN. THIS WILL OCCUR AS MID/UPPER LEVEL HEIGHTS BUILD OVER THE CENTRAL CONUS. THIS WILL SERVE TO KEEP THINGS QUITE THROUGH THE FIRST PART OF TUE. BY TUE AFTERNOON...SOUTHERLY FLOW WILL HAVE INCREASED LOW-LEVEL MOISTURE ENOUGH TO SUPPORT ISO/SCT CONVECTION. FOR WED-THU...MODELS CONTINUE TO SHOW AN UPPER TROUGH TO MOVE BY WITH A DECENT COLD FRONT IMPACTING THE AREA. THIS WILL SERVE TO INCREASE RAIN CHANCES TUE N THROUGH THU. BY FRI...DRIER AIR LOOKS TO MOVE IN AND BRING NICE CONDITIONS FOR AT LEAST SOME OF THE WEEKEND. AS FOR ANY CHANGES IN THE GOING FORECAST...LOWERED MON LOWS A TAD FOR THE N DUE TO SOME DRIER LOW LEVEL AIR ACROSS THE N PORTIONS. CONTINUE TO TWEAK HIGH TEMPS UPWARD ON MON. A GOOD DEAL OF SUN AND WARM LOW-LEVELS WILL SUPPORT MID/UPPER 80S. COULD BE A BIT WARMER...JUST NOT READY TO GET TOO AGGRESSIVE AS LOW-LEVEL MOISTURE DOES MAY A COMEBACK WHICH COULD KEEP TEMPS FROM GETTING OUT OF HAND. THE OTHER CHANGE WAS ON WED. WITH THE SFC BOUNDARY GETTING CLOSE WED MORNING...DECIDED TO GO WARMER ACROSS THE N AS SOME CLOUDS AND LOW-LEVEL MOISTURE CONV WILL LIKELY KEEP THINGS A BIT WARM. AS FOR HIGHS ON WED...I FEEL A BIT UNEASY AS THERE SEEMS TO BE SOME POTENTIAL FOR A COMPLEX OF STORMS TO BE ONGOING NEAR THE N PORTION OF THE CWA. THIS COULD REALLY HAMPER ANY WARMING FOR THAT AREA. DUE TO THIS...HAVE OPTED TO JUST FOLLOW GUID FOR AREA N OF I-20. I-20 AND S...THIS AREA SEEMS TO HAVE THE BEST SHOT OF GETTING WARM IN ADVANCE OF THE SFC FRONT...THUS HAVE FOLLOWED THE PREV THINKING OF GOING ABOVE GUID. AS FOR POPS/WX ELEMENTS...THINGS LOOK REALLY QUIET UNTIL WED. AS I MENTIONED ABOVE...MOISTURE DOES GET A LITTLE BETTER BY TUE AFTERNOON...AT LEAST ENOUGH TO SUPPORT SOME CONVECTION. WED INTO EARLY THU...SEEMS TO BE THE BEST WINDOW FOR STORMS. CURRENT FORECAST HANDLES THIS WELL AND HAVE LEFT ALONE. /CME/ .AVIATION... SHOWERS AND THUNDERSTORMS WERE BREAKING OUT ACROSS THE AREA...STILL AWAY FROM MOST SITES...A FEW WERE APPROACHING HBG. CLOUDS WERE SCT- BKN AND REMAIN ABOVE 3KFT. EXPECT MOSTLY SCATTERED THUNDERSTORM ACTIVITY...MAINTAIN VCTS THROUGH 00Z. ADDED SOME TEMPO GROUPS TO GTR/GLH/JAN/MEI/HBG AND WILL LIKELY HAVE TO MAKE SOME ADJUSTMENTS. STORMS HAVE BEEN SLOW TO DEVELOP ACROSS THE NORTH...SO WILL LIKELY REMOVE THE TEMPS GROUPS AT GLH/GTR AND KEEP ELSEWHERE. THE TIMING STILL LOOKS OK...WITH MOST OF THE ACTIVITY ENDING AROUND 3Z. WILL KEEP THE PATCHY FOG OVERNIGHT. IT LOOKS LIKE THE RAIN MAY STILL BREAK OUT ALONG HWY 82...GWO/GLH/GTR AROUND 15-18Z. AT THIS TIME...ONLY LOOKING FOR ISOLATED STORMS...SO WILL KEEP VCTS. FURTHER SOUTH...SHOULD SEE SOME DEVELOPMENT AROUND 18Z. SHRA/VCTS SHOULD BE GOOD AFTER 18Z. WINDS WILL REMAIN LIGHT. WITH THE CLOUDS AND LIMITED RESTRICTIONS TO VISIBILITY...VFR/MVFR CONDITIONS SHOULD PREVAIL. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 65 88 64 88 / 23 25 10 5 MERIDIAN 62 86 63 88 / 24 25 18 6 VICKSBURG 63 89 65 88 / 25 25 10 5 HATTIESBURG 64 88 65 89 / 28 29 20 10 NATCHEZ 61 86 64 87 / 27 27 13 13 GREENVILLE 64 88 65 87 / 18 23 10 4 GREENWOOD 64 87 66 88 / 16 23 9 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 7/36
Hazardous weather outlook, May 11, 4:37 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 437 PM CDT FRI MAY 11 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 122137- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 437 PM CDT FRI MAY 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... ...THUNDERSTORMS... STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THE OUTLOOK AREA THIS EVENING. STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA FOR SATURDAY. AS A LOW PRESSURE SYSTEM MOVES OFF THE TEXAS COAST...THE UPPER LEVEL FLOW AROUND THE DISTURBANCE WILL PUT THE ARKLAMISS REGION IN A FAVORABLE POSITION FOR THUNDERSTORM DEVELOPMENT. MOSTLY CLEAR THROUGH THE LATE AFTERNOON INTO THE EVENING AND INCREASING MOISTURE...WILL LEAD TO AN UNSTABLE AIRMASS. COLD AIR ALOFT AND RAPIDLY DECREASING TEMPERATURES WITH HEIGHT MAY CAUSE FREQUENT AND WIDESPREAD DANGEROUS LIGHTNING... IN ADDITION TO THE POTENTIAL FOR LARGE HAIL. STRONG THUNDERSTORMS WILL BE POSSIBLE FOR THE ENTIRE AREA. HOWEVER...LOCATIONS ALONG... SOUTH AND WEST OF A LINE FROM GREENVILLE TO JACKSON TO HATTIESBURG... WILL BE IN THE MORE FAVORABLE AREA FOR ISOLATED SEVERE THUNDERSTORM DEVELOPMENT. HEAVY DOWNPOURS CAN ALSO BE EXPECTED ACROSS THE OUTLOOK AREA AS STORMS WILL MOVE SLOWLY. LOCALIZED HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW LYING AREAS. WITH THE LOSS OF AFTERNOON HEATING...LOOK FOR MOST OF THE ACTIVITY TO END AROUND 9 PM. FOR SATURDAY A WEAK BOUNDARY WILL CROSS THE REGION FROM THE NORTH STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE REGION. SMALL HAIL...WIND GUSTS TO 45 MPH...FREQUENT DANGEROUS LIGHTNING AND HEAVY DOWNPOURS WILL BE POSSIBLE. SLOW MOVING STORMS MAY PRODUCE LOCALIZED HEAVY RAIN...WHICH COULD CAUSE MINOR FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... ...DAYS TWO AND THREE...SATURDAY NIGHT THROUGH MONDAY NIGHT... THE STORMS WILL GRADUALLY DIMINISH THROUGH THE LATE EVENING SATURDAY WITH THE LOSS OF AFTERNOON HEATING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECT FOR THE PERIOD. ...DAYS FOUR THROUGH SEVEN...MONDAY NIGHT THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT FRIDAY MAY 18TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 11, 11:53 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1153 AM CDT FRI MAY 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 1 N NORTH CROSSETT 33.18N 91.94W
05/09/2007 E1.00 INCH ASHLEY AR FIRE DEPT/RESCUE
QUARTER SIZED HAIL FELL ALONG WITH A FEW TREES DOWN. ONE
TREE FELL ON A HOUSE.
&&
CMELocal storm report, May 11, 11:54 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1154 AM CDT FRI MAY 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 1 NE WALTHALL 33.62N 89.26W
05/10/2007 E0.75 INCH WEBSTER MS PUBLIC
0400 PM HAIL 12 E GRENADA 33.78N 89.60W
05/10/2007 E0.50 INCH GRENADA MS PUBLIC
DIME SIZED HAIL REPORTED BY QUICK STOP.
0425 PM HAIL 6 E GRENADA 33.78N 89.71W
05/10/2007 E0.75 INCH GRENADA MS PUBLIC
DIME TO PENNY SIZED HAIL FROM PUBLIC REPORTS.
0500 PM TSTM WND DMG 4 N GOODMAN 33.03N 89.91W
05/10/2007 HOLMES MS PUBLIC
A FEW TREES AND SEVERAL LARGE LIMBS BLOWN DOWN NEAR THE
HOLMES CO STATE PARK. THE TREES WERE DOWN OFF BOWLING
GREEN RD.
0507 PM FLASH FLOOD GRENADA 33.78N 89.81W
05/10/2007 GRENADA MS EMERGENCY MNGR
GETTING NUMEROUS CALLS ABOUT FLOODING IN THE CITY TO
GRENADA EMA.
0515 PM FLASH FLOOD 6 E GRENADA 33.78N 89.71W
05/10/2007 GRENADA MS PUBLIC
ROADS FLOODED AROUND HWY 8 SOUTH OF HUGH WHITE STATE
PARK.
0542 PM HAIL 1 S LAKE VILLAGE 33.31N 91.28W
05/10/2007 E0.75 INCH CHICOT AR EMERGENCY MNGR
IN ADDITION, TWO TREES WERE REPORTED DOWN NEAR LAKE
CHICOT.
0610 PM HAIL SUNFLOWER 33.55N 90.54W
05/10/2007 E0.88 INCH SUNFLOWER MS LAW ENFORCEMENT
0610 PM HAIL MOORHEAD 33.45N 90.51W
05/10/2007 E0.88 INCH SUNFLOWER MS LAW ENFORCEMENT
0611 PM TSTM WND DMG LEXINGTON 33.12N 90.05W
05/10/2007 HOLMES MS LAW ENFORCEMENT
ONE TREE REPORTED DOWN AT THE INTERSECTION OF HWY 17 AND
NEWPORT ROAD.
0736 PM HAIL BASTROP 32.77N 91.91W
05/10/2007 E1.25 INCH MOREHOUSE LA NWS EMPLOYEE
HALF DOLLAR SIZE HAIL COVERING THE RAOD IN BASTROP.
REPORTED BY A STORM SPOTTER TO WFO SHV. THANKS TO SHV FOR
THE RELAY.
&&
CMESpecial weather statement, May 11, 3:23 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 323 PM CDT FRI MAY 11 2007 LAZ024-112110- CATAHOULA- 323 PM CDT FRI MAY 11 2007 ...STRONG THUNDERSTORM OVER SOUTHERN CATAHOULA PARISH... AT 320 PM CDT...A STRONG THUNDERSTORM WAS OVER SOUTHERN CATAHOULA PARISH...NEAR LARTO LAKE. THE STORM WAS DRIFTING WEST. FREQUENT LIGHTNING...PEA TO DIME SIZED HAIL...WIND GUSTS OF 40 TO 45 MPH...AND HEAVY DOWNPOURS WILL BE POSSIBLE WITH THIS STORM. PERIODS OF HEAVY RAINFALL MAY CAUSE PONDING OF WATER IN LOW LYING AREAS. THIS STORM OR OTHERS IN THE AREA COULD STILL INTENSIFY AND BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS OF 60 MPH OR GREATER. PEOPLE IN THE AREA SHOULD MOVE TO SAFETY IF THREATENING WEATHER APPROACHES OR A WARNING IS ISSUED. 08
Local storm report, May 11, 4:26 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT FRI MAY 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL ARCHIE 31.58N 91.97W
05/10/2007 E0.75 INCH CATAHOULA LA PUBLIC
REPORTED BY GAS STATION.
&&
GERARDLocal storm report, May 11, 5:00 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT FRI MAY 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 5 S BUDE 31.39N 90.85W
05/11/2007 E0.88 INCH FRANKLIN MS EMERGENCY MNGR
&&
MMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 5:53 AM CDT | Dense Fog Advisory | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Leflore and 3 more | 3 hr |
| May 11, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 38 min |
| May 11, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 37 min |
| May 11, 6:35 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 21 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.